About this Journal Submit a Manuscript Table of Contents
Journal of Mathematics
Volume 2013 (2013), Article ID 930290, 4 pages
http://dx.doi.org/10.1155/2013/930290
Research Article

Sufficient Conditions and Applications for Carathéodory Functions

School of Mathematics and Statistics, Changshu Institute of Technology, Changshu, Jiangsu 215500, China

Received 27 November 2012; Accepted 19 December 2012

Academic Editor: Jen-Chih Yao

Copyright © 2013 Neng Xu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Neng Xu, “Sufficient Conditions and Applications for Carathéodory Functions,” Journal of Mathematics, vol. 2013, Article ID 930290, 4 pages, 2013. doi:10.1155/2013/930290